# SDR REXA2013121102297

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N830AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8030
- Aircraft time: 19,241 hours, 17,064 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 2 DEG ON APPROACH.  PERFORMED RESET & OPERATIONS CHECKED IAW AD 2009-06-12 PARA H-6 SEE DISC NR 2 FOR MEL DEFERRAL.
